# SDR REXA2024102100896

- Difficulty date: September 6, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R IS CORRODED BETWEEN F.S. 333 TO F.S. 349.  INSTALLED NEW SERVICEABLE P/N: SH670-31379-1 AT STR22R BETWEEN FS333 AND FS349 IAW CRJ700 SRM 51-42-06-001-001-A01.
